Alert archive / Colorado / Red Flag Warnings in 2019
Red Flag Warning 22, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 16, 2019, 2:48 PM MDT for 17 counties in Colorado. It took effect at Oct 17, 2019, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2019, 2:48 PM MDT (20:48 UTC)
- In effect from
- Oct 17, 2019, 11:00 AM MDT
- Expired
- Oct 17, 2019, 7:42 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2867 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
932 WWUS85 KPUB 162048 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 248 PM MDT Wed Oct 16 2019 ...A Red Flag Warning for gusty winds, low humidity and dry fuels has been issued from 11 AM through 9 PM MDT on Thursday, for fire weather zones 220 through 230, 233, 236 and 237, which includes all of the mountains and valleys of south central and southeast Colorado, the I-25 corridor counties, and Las Animas, Baca and Prowers Counties... COZ220>230-233-236-237-171300- /O.UPG.KPUB.FW.A.0012.191017T1700Z-191018T0200Z/ /O.NEW.KPUB.FW.W.0022.191017T1700Z-191018T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 248 PM MDT Wed Oct 16 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR gusty winds, low humidity and dry fuels FOR FIRE WEATHER ZONES 220...221...222...223...224...225...226...227...228...229...230... 233...236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low humidity and dry fuels, which is in effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 220...221...222...223... 224...225...226...227...228...229...230...233...236 and 237. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Timing...11 AM through 9 PM MDT. * Relative Humidity...As low as 6 percent. * Temperatures...In the mid 60s. * Impacts...Conditions may be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
117 WWUS85 KPUB 171010 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 410 AM MDT Thu Oct 17 2019 ...A Red Flag Warning for gusty winds, low humidity and dry fuels has been issued from 11 AM through 9 PM MDT on Thursday, for fire weather zones 220 through 230, 233, 236 and 237, which includes all of the mountains and valleys of south central and southeast Colorado, the I-25 corridor counties, and Las Animas, Baca and Prowers Counties... ...A Fire Weather Watch is now in effect for gusty winds, low humidity and dry fuels from Saturday afternoon until Saturday evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 229 and 230, which includes the Central Mountains, San Luis Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano and western Las Animas Counties... COZ220>222-224>227-229-230-180215- /O.NEW.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/ /O.CON.KPUB.FW.W.0022.191017T1700Z-191018T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 410 AM MDT Thu Oct 17 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224...225...226... 227...229 AND 230... ...FIRE WEATHER WATCH IS NOW IN EFFECT FOR SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224...225... 226...227...229 AND 230... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Saturday afternoon through Saturday evening. * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...229 and 230. * Winds...Thursday: west 15 to 20 mph with gusts up to 30 mph. Saturday: west 20 to 30 with gusts up to 50 mph. * Timing...11 AM through 9 PM MDT, Thursday. A Fire Weather Watch is in effect for Saturday afternoon through Saturday evening. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ223-228-233-236-237-180215- /O.CON.KPUB.FW.W.0022.191017T1700Z-191018T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede-Pueblo County Including Pueblo- Eastern Las Animas County Including Pinon Canyon- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 410 AM MDT Thu Oct 17 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 223...228...233...236 AND 237... * Affected Area...Fire Weather Zones 223...228...233...236 and 237. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Timing...11 AM through 9 PM MDT. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
277 WWUS85 KPUB 172049 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 249 PM MDT Thu Oct 17 2019 ...A Red Flag Warning for gusty winds, low humidity and dry fuels remains in effect until 9 PM MDT this evening, for fire weather zones 220 through 230, 233, 236 and 237, which includes all of the mountains and valleys of south central and southeast Colorado, the Interstate 25 corridor counties as well as Las Animas, Baca and Prowers counties... ...A Fire Weather Watch is in effect for gusty winds, low humidity and dry fuels from Saturday afternoon until Saturday evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 229 and 230, which includes the Central Mountains, San Luis Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano and western Las Animas counties... COZ220>222-224>227-229-230-181300- /O.CON.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/ /O.CON.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 249 PM MDT Thu Oct 17 2019 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224...225...226...227...229 AND 230... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222... 224...225...226...227...229 AND 230... * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...229 and 230. * Winds...West 10 to 20 mph with wind gusts around 45 mph at times. * Timing...Through 9 PM MDT this evening. A Fire Weather Watch is also in effect from Saturday afternoon into Saturday evening. * Minimum Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ223-228-233-236-237-180300- /O.CON.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede-Pueblo County Including Pueblo- Eastern Las Animas County Including Pinon Canyon- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 249 PM MDT Thu Oct 17 2019 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 223...228...233...236 AND 237... * Affected Area...Fire Weather Zones 223...228...233...236 and 237. * Winds...South 10 to 20 mph with wind gusts around 40 mph at times. * Timing...Through 9 PM MDT this evening. * Minimum Relative Humidity...As low as 4 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
008 WWUS85 KPUB 180142 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 742 PM MDT Thu Oct 17 2019 ...A Fire Weather Watch remains in effect for gusty winds, low humidity and dry fuels from Saturday afternoon through Saturday evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 229 and 230, which includes the Central Mountains, San Luis Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano and western Las Animas counties... COZ220>222-224>227-229-230-181745- /O.CAN.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/ /O.CON.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 742 PM MDT Thu Oct 17 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224... 225...226...227...229 AND 230... ...RED FLAG WARNING IS CANCELLED... The National Weather Service in Pueblo has cancelled the Red Flag Warning. * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...229 and 230. * Winds...West 10 to 20 mph with gusts up to 45 mph. * Timing...Saturday afternoon through Saturday evening. * Minimum Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ223-228-233-236-237-180245- /O.CAN.KPUB.FW.W.0022.000000T0000Z-191018T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede-Pueblo County Including Pueblo- Eastern Las Animas County Including Pinon Canyon- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 742 PM MDT Thu Oct 17 2019 ...RED FLAG WARNING IS CANCELLED... The National Weather Service in Pueblo has cancelled the Red Flag Warning. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 16, 11:12 AM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Oct 16, 11:12 AM MDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1112 AM MDT Wed Oct 16 2019 .SHORT TERM...(Today and tonight) Issued at 348 AM MDT Wed Oct 16 2019 Currently... Clear skies prevailed across the region at 3 AM, although high clouds were noted moving in from the NW over N CO. Temps across the region were generally in the 20s and 30s across the entire region. Coolest temps over the plains were over the far eastern plains where several areas were in the 20s while closer to the mtns temps were in the 30s. The SLV showed quite a bit of variability, as the N part of the valley floor was in teh 40s while down near Alamosa and the S part of the valley were in the 20s. This variability in temps in the valley was likely associated with the downslope NW flow coming off the La Garitas. Today: Another very nice day is in store for the area as a ridge of mid level high pressure build over the region. We will likely see a few more high clouds, as I anticipate we will see some wave clouds just east of the mtns today. Winds will be picking up a bit today and it will continue quite dry. Localized critical fire weather conditions are expected mainly at higher elevations, especially across parts of the southern Sawatch range, the La Garitas and the N Sangre De Cristo range. unfortunately, this includes teh Decker Fire area, and I expect the fire is going to be more active today due to the increased winds and low RH values. As for temps, Expect lots of mid to upper 70s for highs across the plains, with 60s in the SLV. 50s mainly in the mtns. Tonight... Winds will gradually be on the increase across the higher elevations as the ridge axis pushes eastward and flow transitions to west to southwest. Areas immediately east of the mtns will be on the warm side tonight and expect lows in the upper 40s east of the s mtns and upper 30s to around 40 east of the mtns along the contdvd. Valley floor areas will remain cold, especially areas such as Leadville, Alamosa and Creede. On the plains, expect lowest temps will occur out near Lamar with readings in the lower 30s. Most of the plains will see lows in the upper 30s to lower 40s. .LONG TERM...(Thursday through Tuesday) Issued at 348 AM MDT Wed Oct 16 2019 Models continue to be in decent agreement through the extended with a further north storm track and drier conditions across the region. Ensemble spreads have also decreased leading to a higher forecast confidence. The main concern through the next several days will be elevated fire weather and the potential for strong winds. Thursday...an upper level trough is forecast to approach from the west allowing for strengthening southwest flow across Colorado. Mixing will allow for hot temperatures across the lower elevations with mid to upper 80s expected. Mixing will also allow for strong winds and drier air aloft to make it to the surface, producing dangerous fire weather conditions across the area. A Fire Weather Watch has been issued for much of the area. High winds will be of concern Thursday night. Models continue to indicate the potential for downslope winds, especially in the lee of the southern Sangre de Cristo Mountains, including the southern I-25 corridor. We will continue to monitor this potential. A few light rain and high elevation snow showers are possible along the Continental Divide. Friday...the upper trough will move across the state Friday, with rain and snow along the Continental Divide. A cold front will drop south over the Plains by the afternoon. Models spread showers east off the mountains in the Palmer Divide Friday evening, clearing to the east by midnight. Precipitation is expected to remain light. Ahead of the cold front, spotty fire weather conditions are possible across the Plains, but likely not widespread enough to warrant highlights at this time. Saturday and Sunday...flow will turn westerly across the area ahead of a stronger upper trough forecast to move over Colorado on Sunday. Temperatures will be cooler on Saturday with upper 60s to lower 70s for most of the area. Mixing during the afternoon will once again bring dangerous fire weather conditions to the area. No precipitation is expected on Saturday. Sunday appears to be a day of concern for fire weather. The upper trough will pass to the north across Wyoming, with strong flow transitioning northwesterly. Winds could reach 40 to 50 mph across the area with higher gusts. Humidity values will once again be low, around 10 percent. These conditions will combine to produce very extreme fire weather conditions. Outdoor burning should be postponed. A few light rain and high elevation snow showers are possible over the Continental Divide through Sunday night. Temperatures are expected to reach the mid to upper 60s. Monday through Wednesday...broad northwesterly flow is forecast to persist across Colorado through the early part of the week. A few isolated rain and high elevation snow showers are possible Monday over the Central Mountains, with dry conditions expected Tuesday and Wednesday. Temperatures will be pleasant with 60s for the lower elevations. Spotty fire weather conditions are also expected across the region Monday and Tuesday. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1112 AM MDT Wed Oct 16 2019 VFR conditions are expected for KALS, KCOS, and KPUB throughout the forecast period. Winds will be light and shift diurnally. Tomorrow afternoon gusty southwesterly winds are anticipated, mainly over KALS and KPUB. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday morning through Thursday evening for COZ220>230-233-236-237. && SHORT TERM...HODANISH LONG TERM...MOZLEY AVIATION...SKELLY
Hazardous weather outlook, Oct 16, 4:34 AM MDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 434 AM MDT Wed Oct 16 2019 COZ058>089-093>099-171045- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 434 AM MDT Wed Oct 16 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Dangerous fire weather conditions are expected across much of the region Thursday afternoon due to strong winds and low humidity values. Spotty conditions are possible on Friday. Fire weather concerns ramp up again Saturday and especially Sunday for most of southern Colorado. Winds will be on the increase Saturday in the 25 to 35 mph range, increasing on Sunday to 40 to 50 mph, combined with very low humidity values. Periods of light high elevation snow are possible Thursday night into Friday, and again Sunday into Monday. Locations above 11000 feet may see around 1 to 3 inches, primarily north of Cottonwood Pass. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 34/88
Nearby
Red Flag Warnings in Colorado, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.